# SDR AWXA0002204

- Difficulty date: August 8, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 38,541 hours, 17,866 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: X0052
- Part serial: 299
- Condition: Failed
- Location: Nr 1
- Part time: 38,541 hours, 17,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS- AIR TURNBACK - FLT 442 - AFTER TAKEOFF FROM BOS EN ROUTE TO PHX THE CREW GOT A TRANSFORMER RECTIFIER 1 (TR1) FAILURE INDICATION AND RETURNED TO BOS.  IN BOS MAINTENANCE TROUBLESHOT AND REPLACED TR1 PER AMM 24-32-51-401.  THE SYSTEM OPERATIONALLY CHECKED NORMAL PER AMM 24-23-00-501.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
